Alert archive / West Virginia / Winter Storm Warnings in 2020

Winter Storm Warning 2, NWS Blacksburg, VA

November 30, 2020Greenbrier County, West Virginia

NWS Blacksburg, VA issued this winter storm warning at Nov 30, 2020, 7:25 PM EST for Greenbrier County, West Virginia. It was in force for 24 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 30, 2020, 7:25 PM EST (00:25 UTC)
Expired
Dec 1, 2020, 7:00 PM EST
In force
24 hr
Issued by
NWS Blacksburg, VA

County Greenbrier County, WV

The radar

The Roanoke radar (KFCX), 104 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 1, 9:10 AM ESTSNOW 22 Wsw Williamsburg, WV
Dec 1, 12:55 PM ESTSNOW 6Quinwood, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2020-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2020-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -213 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
-213 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WWUS41 KRNK 010025
WSWRNK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Blacksburg VA
725 PM EST Mon Nov 30 2020

...ACCUMULATING SNOW AND WINDY CONDITIONS TO IMPACT THE
MOUNTAINS...

.A strong storm system will move across the area today, ushering
in much colder air this afternoon through Tuesday. Mountain snows
will occur thanks to the upper level system moving across
especially tonight into Tuesday. West to northwest winds will
also increase leading to blowing snow at times.

WVZ508-010900-
/O.UPG.KRNK.WW.Y.0011.000000T0000Z-201202T0000Z/
/O.NEW.KRNK.WS.W.0002.201201T0025Z-201202T0000Z/
Western Greenbrier-
Including the cities of Quinwood, Duo, and Rainelle
725 PM EST Mon Nov 30 2020

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST TUESDAY...

* WHAT...Heavy snow and blowing snow expected. Accumulations of 6
  to 8 inches. Winds gusting as high as 35 mph.

* WHERE...Western Greenbrier County.

* WHEN...Until 7 PM EST Tuesday.

* IMPACTS...Travel could be very difficult. The hazardous
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Blustery winds will create blowing snow 
  Monday night into Tuesday, which will reduce visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NCZ001-018-VAZ007-009-015-010900-
/O.CON.KRNK.WW.Y.0011.000000T0000Z-201201T2100Z/
Ashe-Watauga-Tazewell-Smyth-Grayson-
Including the cities of West Jefferson, Boone, Tazewell, Marion, 
Independence, Whitetop, Troutdale, and Volney
725 PM EST Mon Nov 30 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
TUESDAY...

* WHAT...Snow and blowing snow expected. Total snow accumulations
  3 to 5 inches at the higher elevations with locally higher
  amounts possible. Generally an inch or two elsewhere. Winds 
  gusting as high as 40 mph.

* WHERE...In Virginia, Tazewell, Smyth and Grayson Counties. In 
  North Carolina, Ashe and Watauga Counties.

* WHEN...Through 4 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Blustery winds will create blowing snow 
  Monday night into Tuesday, which will reduce visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WVZ042-043-507-010900-
/O.CON.KRNK.WW.Y.0011.000000T0000Z-201202T0000Z/
Mercer-Summers-Eastern Greenbrier-
Including the cities of Bluefield, Hinton, Hix, Lewisburg, 
and White Sulphur Springs
725 PM EST Mon Nov 30 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

* WHAT...Snow and blowing snow expected. Total snow accumulations
  of 2 to 5 inches at the higher elevations. Generally an inch or
  two elsewhere. Winds gusting as high as 35 mph.

* WHERE...Mercer, Summers and Eastern Greenbrier Counties.

* WHEN...Through 7 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Blustery winds will create blowing snow 
  Monday night into Tuesday, which will reduce visibility at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MBS
2 follow-up statements
247 
WWUS41 KRNK 010904
WSWRNK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Blacksburg VA
404 AM EST Tue Dec 1 2020


WVZ508-011715-
/O.CON.KRNK.WS.W.0002.000000T0000Z-201202T0000Z/
Western Greenbrier-
Including the cities of Quinwood, Duo, and Rainelle
404 AM EST Tue Dec 1 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Heavy snow and blowing snow. Additional snow 
  accumulations of 2 to 4 inches, for a storm total of 4 to 8 
  inches. Winds gusting as high as 35 mph.

* WHERE...Western Greenbrier County.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Blowing snow will reduce visibility at
  times to under a half mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The public is encouraged to report snowfall amounts or wind 
damage to the National Weather Service via email at 
rnk.skywarn@noaa.gov...through Facebook or Twitter...or by calling
1...8 6 6...2 1 5...4 3 2 4. Pictures are greatly appreciated.

&&

$$

NCZ001-018-VAZ007-009-015-011715-
/O.CON.KRNK.WW.Y.0011.000000T0000Z-201201T2100Z/
Ashe-Watauga-Tazewell-Smyth-Grayson-
Including the cities of West Jefferson, Boone, Tazewell, Marion, 
Independence, Whitetop, Troutdale, and Volney
404 AM EST Tue Dec 1 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Snow and blowing snow. Additional snow accumulations of
  up to two inches, for a storm total of around an inch in the
  valleys, to as much as 3 to 5 inches along the highest
  elevations. Winds gusting as high as 40 mph.

* WHERE...In Virginia, Grayson, Tazewell and Smyth Counties. In 
  North Carolina, Watauga and Ashe Counties.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Blowing snow will reduce visibility at
  times to under a half mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The public is encouraged to report snowfall amounts or wind 
damage to the National Weather Service via email at 
rnk.skywarn@noaa.gov...through Facebook or Twitter...or by calling
1...8 6 6...2 1 5...4 3 2 4. Pictures are greatly appreciated.

&&

$$

WVZ042-043-507-011715-
/O.CON.KRNK.WW.Y.0011.000000T0000Z-201202T0000Z/
Mercer-Summers-Eastern Greenbrier-
Including the cities of Bluefield, Hinton, Hix, Lewisburg, 
and White Sulphur Springs
404 AM EST Tue Dec 1 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Snow and blowing snow. Additional snow accumulations of 
  up to two inches, for a storm total of around an inch in the 
  valleys, to 2 to 4 inches along the higher ridges.

* WHERE...Summers, Mercer and Eastern Greenbrier Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Blowing snow will reduce visibility at
  times to under a half mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The public is encouraged to report snowfall amounts or wind 
damage to the National Weather Service via email at 
rnk.skywarn@noaa.gov...through Facebook or Twitter...or by calling
1...8 6 6...2 1 5...4 3 2 4. Pictures are greatly appreciated.

&&

$$
465 
WWUS41 KRNK 011703
WSWRNK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Blacksburg VA
1203 PM EST Tue Dec 1 2020

WVZ508-020000-
/O.CON.KRNK.WS.W.0002.000000T0000Z-201202T0000Z/
Western Greenbrier-
Including the cities of Quinwood, Duo, and Rainelle
1203 PM EST Tue Dec 1 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Heavy snow and blowing snow. Additional snow
  accumulations of 1 to 3 inches, for a storm total of 4 to 8 
  inches. Winds gusting as high as 35 mph.

* WHERE...Western Greenbrier County.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Blowing snow will reduce visibility at 
  times to under a half mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The public is encouraged to report snowfall amounts or wind
damage to the National Weather Service via email at
rnk.skywarn@noaa.gov...through Facebook or Twitter...or by
calling 1...8 6 6...2 1 5...4 3 2 4. Pictures are greatly
appreciated.

&&

$$

NCZ001-018-VAZ007-009-015-012100-
/O.CON.KRNK.WW.Y.0011.000000T0000Z-201201T2100Z/
Ashe-Watauga-Tazewell-Smyth-Grayson-
Including the cities of West Jefferson, Boone, Tazewell, Marion, 
Independence, Whitetop, Troutdale, and Volney
1203 PM EST Tue Dec 1 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Snow and blowing snow. Additional snow accumulations of
  of an inch or so, for a storm total of 3 to 5 inches along the 
  highest elevations. Winds gusting as high as 40 mph.

* WHERE...In Virginia, Grayson, Tazewell and Smyth Counties. In 
  North Carolina, Watauga and Ashe Counties.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Blowing snow will reduce visibility at 
  times to under a half mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The public is encouraged to report snowfall amounts or wind
damage to the National Weather Service via email at
rnk.skywarn@noaa.gov...through Facebook or Twitter...or by
calling 1...8 6 6...2 1 5...4 3 2 4. Pictures are greatly
appreciated.

&&

$$

WVZ042-043-507-020000-
/O.CON.KRNK.WW.Y.0011.000000T0000Z-201202T0000Z/
Mercer-Summers-Eastern Greenbrier-
Including the cities of Bluefield, Hinton, Hix, Lewisburg, 
and White Sulphur Springs
1203 PM EST Tue Dec 1 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Snow and blowing snow. Additional snow accumulations of 
  up to two inches, for a storm total of around an inch in the 
  valleys, to 2 to 4 inches along the higher ridges.

* WHERE...Summers, Mercer and Eastern Greenbrier Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Blowing snow will reduce visibility at 
  times to under a half mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The public is encouraged to report snowfall amounts or wind
damage to the National Weather Service via email at
rnk.skywarn@noaa.gov...through Facebook or Twitter...or by
calling 1...8 6 6...2 1 5...4 3 2 4. Pictures are greatly
appreciated.

&&

$$
RCS

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this winter storm warning went out at Nov 30, 2:28 PM EST, 4 hours 57 minutes earlier.

Area forecast discussion, Nov 30, 2:28 PM EST, 4 hours 57 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
228 PM EST Mon Nov 30 2020

.SYNOPSIS...
A strong low pressure system over the Ohio Valley will usher in
colder air and mountains snow showers into Tuesday night. Winds
will be gusty tonight into Tuesday especially in the mountains.
High pressure will return for the midweek period, with another
storm system arriving toward the end of the week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 130 PM EST Monday...

An upper level trough across the Tennessee Valleys and southern Ohio
today will become a closed low over the Ohio Valley tonight. The
deformation axis will slowly pivot to the east and be along the
western slopes of the south-central Appalachains by day break.
Through the day Tuesday, the low and its deformation zone will lift
to the northeast.

Precipitation will change from rain to snow later this afternoon
into this evening across the mountains. Based on observations up
stream this afternoon, change-over is occuring when surface
temperatures are around 35F or colder. By sunset, precipitation
should be all snow for our area.

Snow accumulations will range from a dusting to 2 inches across
elevations below 2500 ft and 2 to 8 inches above. The higher end of
the range will be towards western Greenbrier, who will be under the
deformation zone the longest across Blacksburg CWA.

Besides the snow, winds will be an issue tonight and tomorrow. The
combination of strong cold air advection and pressure rises behind
the front could bring gusts up to 40 mph this afternoon and evening.
As the low pulls to the northeast tomorrow, better pressure rises
and a 45 kt cross-barrier jet may bring stronger gusts to counties
adjacent to the Blue Ridge.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 200 PM EST Monday...

Our shortwave trough kicks out of here early Wednesday morning
allowing for an upper level shortwave ridge and surface high
pressure system to settle in. As a result winds will shift from the
northwest to more of a west to southwest direction turning off the
upslope snow machine while rebounding temperatures just a bit under
plentiful sunshine.

With the high overhead skies will remains clear and winds will
remain calm putting us in a perfect setup for overnight lows to
tank in many locations. This is especially true in areas west of the
Blue Ridge where widespread teens and low 20s are likely thanks to a
little snowpack leftover on the ground.

By Thursday high pressure will start to shift east as our next
approaching shortwave trough advects into the region from the mid-
Mississippi River Valley. The 12z GFS and Euro all show agreement
with the disturbance in varying intensities late Thursday night into
Friday morning. The 12z NAM though is a bit quicker with
precipitation arriving in our western zones as early as Thursday
evening into Thursday night. For now opted to lean with a similar
push in precip late THursday night into Friday morning with rain as
the predominant ptype and a little snow/sleet mixing in across the
higher elevations.

The GFS and Euro pull the system east by Friday afternoon and
evening with high pressure returning late Friday night. The Canadian
though remains the outlier with surface low pressure progged to
cross over the region Saturday into Sunday with another round of
heavy rain and upslope mountain snows. Once again will stay with a
blend of the GFS and Euro along with central model guidance.

Temperatures will remain slightly below average through the period
despite a weak warming trend as highs get back toward 50 degrees
Thursday into Friday.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 200 PM EST Sunday...

Model discrepancies continue to remain within the long term period.
The Canadian model along with some of our ensembles continues to
paint in a closed low feature for the weekend. Current 12z GFS
guidance shows this feature to the south of the region sliding off
the North Carolina coast Saturday into Sunday while the Euro keeps
the low locked to the north of the gReat Lakes with a shift to the
North Carolina coast Sunday afternoon and evening. For now kept
chance PoPs in the forecast as the low looks to be close enough to
provide us with a deformation zone for at least chance PoPs to
develop. Confidence remains low though at this time. Another piece
of shortwave energy looks to round the base of the trough with an
incoming front that looks to touch off more upslope mountain snow
showers by early next week.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
As of 112 PM EST Monday...

A cold front will move east of the area tonight. Increasing west
winds will help improve ceiling and visibilities east of the Blue
Ridge into the day tomorrow. Strong westerly winds may gusts up to
40 kt especially along the Blue Ridge.

An upper level low will bring Sub-vfr conditions to the mountains
and IFR or lower restrictions to western slopes through the period.
Low clouds, snow and blowing snow will hamper visibilities. Winds
will also be an issue, especially along higher ridges.

Extended Aviation Discussion...

Continued sub-VFR Tuesday night in the mountains with snow showers,
with gusty west-northwest winds, with mainly VFR east.
High pressure arrives by Wednesday with VFR expected through
Thursday. Another system appears likely with sub-VFR cigs and vsbys
by Friday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Winter Weather Advisory until 4 PM EST Tuesday for VAZ007-009-
     015.
NC...Winter Weather Advisory until 4 PM EST Tuesday for NCZ001-018.
WV...Winter Weather Advisory until 7 PM EST Tuesday for WVZ042-043-
     507-508.

&&

SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...ET
LONG TERM...ET
AVIATION...RCS
Hazardous weather outlook, Nov 30, 2:32 PM EST, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
232 PM EST Mon Nov 30 2020

NCZ002>004-019-020-VAZ010>014-016>020-022>024-032>035-043-WVZ044-
011945-
Alleghany NC-Surry-Stokes-Wilkes-Yadkin-Bland-Giles-Wythe-Pulaski-
Montgomery-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-
Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-Monroe-
232 PM EST Mon Nov 30 2020

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-018-VAZ007-009-015-011945-
Ashe-Watauga-Tazewell-Smyth-Grayson-
232 PM EST Mon Nov 30 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST TUESDAY...

This Hazardous Weather Outlook is for northwest North Carolina and
southwest Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ005-006-VAZ044>047-058-059-011945-
Rockingham-Caswell-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
232 PM EST Mon Nov 30 2020

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ042-043-507-508-011945-
Mercer-Summers-Eastern Greenbrier-Western Greenbrier-
232 PM EST Mon Nov 30 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY...

This Hazardous Weather Outlook is for southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

RCS

In the hours before

Local storm report, Nov 30, 2:29 PM EST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
229 PM EST MON NOV 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLOOD            TIMBERLAKE              37.32N 79.24W
11/30/2020                   CAMPBELL           VA   PUBLIC

            SOCIAL MEDIA VIDEO SHOWING BUFFALO CREEK OUT
            OF BANKS, COVERING HOMEWOOD DRIVE WITH ABOUT
            1-3 INCHES OF WATER.

&&

RR

Nearby

Winter Storm Warnings in West Virginia, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.